# SDR CALA2022071301729

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 94,580 hours, 12,445 cycles
- Engine: Pwa PW4090
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: NA
- Condition: Failed
- Location: Eng #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOUD BANG AT 27000FT. ENG FAIL NO N2 THIS IS FOR LEFT ENGINE SN. 222128 (TSI= 11297, CSI= 1351).
INSTALLED NEW ENGINE
